Alert archive / Washington / Wind Advisories in 2007
Wind Advisory 4, NWS Seattle, WA
NWS Seattle, WA issued this wind advisory at Jan 9, 2007, 3:05 AM PST for San Juan County, Washington. It took effect at Jan 9, 2007, 7:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2007, 3:05 AM PST (11:05 UTC)
- In effect from
- Jan 9, 2007, 7:00 AM PST
- Expired
- Jan 9, 2007, 6:42 PM PST
- In force
- 12 hr
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 11:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 00:00Z, 11.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSEW 091105 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 305 AM PST TUE JAN 9 2007 WAZ506-507-510-514-091900- /O.UPG.KSEW.HW.A.0001.070109T2000Z-070110T0600Z/ /O.NEW.KSEW.HW.W.0003.070109T2000Z-070110T0500Z/ WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-ADMIRALTY INLET AREA- EASTERN STRAIT OF JUAN DE FUCA- 305 AM PST TUE JAN 9 2007 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WINDS WILL INCREASE THIS MORNING AHEAD OF A STRONG COLD FRONT. SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED THROUGH MIDDAY. ONCE THE FRONT PASSES THIS AFTERNOON...A STRONGER BURST OF WINDS ARE EXPECTED. WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL DEVELOP DURING THE AFTERNOON THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL BE AT EXPOSED WEST FACING LOCATIONS...BUT GUSTY WINDS WILL BE FELT OVER MOST THE AREA. WINDS WILL EASE LATER THIS EVENING AS THE FLOW THROUGH THE STRAIT BEGINS TO WEAKEN. PEOPLE IN THE WARNING AREA SHOULD BE READY FOR DAMAGING WINDS. SECURE ITEMS SUCH AS TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. $$ WAZ001-503>505-508-509-511-512-515-091900- /O.NEW.KSEW.WI.Y.0004.070109T1500Z-070110T0500Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-SEATTLE/BREMERTON AREA-TACOMA AREA- HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- WESTERN STRAIT OF JUAN DE FUCA- 305 AM PST TUE JAN 9 2007 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 9 PM PST THIS EVENING. WINDS WILL INCREASE TODAY AHEAD OF A STRONG COLD FRONT. SOUTH TO SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THE STRONGEST WIND GUSTS WILL OCCUR ALONG AND BEHIND THE COLD FRONT THIS AFTERNOON AND EARLY EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...SHOULD ALSO BE ALERT FOR SUDDEN...STRONG CROSS WINDS. $$
3 follow-up statements
000 WWUS76 KSEW 091706 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 906 AM PST TUE JAN 9 2007 WAZ515-100000- /O.UPG.KSEW.WI.Y.0004.000000T0000Z-070110T0500Z/ /O.EXB.KSEW.HW.W.0003.070109T2000Z-070110T0300Z/ WESTERN STRAIT OF JUAN DE FUCA- 906 AM PST TUE JAN 9 2007 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM PST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS WILL INCREASE TODAY AHEAD OF A STRONG COLD FRONT. SOUTH TO SOUTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. IN THE AFTERNOON THE WINDS WILL SHIFT TO WEST AND CONTINUE TO BE VERY STRONG. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. $$ WAZ506-507-510-514-100000- /O.EXT.KSEW.HW.W.0003.070109T2000Z-070110T0300Z/ WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-ADMIRALTY INLET AREA- EASTERN STRAIT OF JUAN DE FUCA- 906 AM PST TUE JAN 9 2007 ...HIGH WIND WARNING NOW IN EFFECT FROM NOON TODAY TO 7 PM PST THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT FROM NOON TODAY TO 7 PM PST THIS EVENING. WINDS WILL INCREASE THIS MORNING AHEAD OF A STRONG COLD FRONT. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED THROUGH MIDDAY. ONCE THE FRONT PASSES THIS AFTERNOON...A BURST OF WEST WINDS WILL OCCUR. WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL DEVELOP DURING THE AFTERNOON THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL BE AT EXPOSED WEST FACING LOCATIONS...ESPECIALLY ON WHIDBEY ISLAND AND AROUND PORT TOWNSEND... BUT GUSTY WINDS WILL OCCUR OVER MOST THE AREA. WINDS WILL EASE LATER THIS EVENING AS THE FLOW THROUGH THE STRAIT BEGINS TO WEAKEN. PEOPLE IN THE WARNING AREA SHOULD BE READY FOR DAMAGING WINDS. SECURE ITEMS SUCH AS TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. $$ WAZ001-503>505-508-509-511-512-100000- /O.CON.KSEW.WI.Y.0004.000000T0000Z-070110T0500Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-SEATTLE/BREMERTON AREA-TACOMA AREA- HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- 906 AM PST TUE JAN 9 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. WINDS WILL INCREASE TODAY AHEAD OF A STRONG COLD FRONT. SOUTH TO SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THE STRONGEST WIND GUSTS WILL OCCUR ALONG AND BEHIND THE COLD FRONT THIS AFTERNOON AND EARLY EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...SHOULD ALSO BE ALERT FOR SUDDEN...STRONG CROSS WINDS. $$ BURKE
000 WWUS76 KSEW 092237 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 237 PM PST TUE JAN 9 2007 WAZ515-092345- /O.CAN.KSEW.HW.W.0003.000000T0000Z-070110T0300Z/ WESTERN STRAIT OF JUAN DE FUCA- 237 PM PST TUE JAN 9 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELED THE HIGH WIND WARNING. THE STRONG COLD FRONT PASSED THROUGH THE REGION AND WINDS HAVE DIMINISHED. DAMAGING WINDS ARE NO LONGER EXPECTED. $$ WAZ506-507-510-514-100300- /O.CON.KSEW.HW.W.0003.000000T0000Z-070110T0300Z/ WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-ADMIRALTY INLET AREA- EASTERN STRAIT OF JUAN DE FUCA- 237 PM PST TUE JAN 9 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. STRONG SOUTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL CONTINUE UNTIL THE PASSAGE OF THE STRONG COLD FRONT...WHICH IS EXPECTED DURING THE NEXT COUPLE OF HOURS. AS THE FRONT PASSES...A BURST OF WEST WINDS IS LIKELY TO OCCUR...ALSO REACHING SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH. THE STRONGEST WINDS WILL BE AT EXPOSED WEST FACING LOCATIONS...ESPECIALLY ON WHIDBEY ISLAND AND AROUND PORT TOWNSEND...BUT GUSTY WINDS WILL OCCUR OVER MOST THE AREA. WINDS WILL EASE LATER THIS EVENING AS THE FLOW THROUGH THE STRAIT BEGINS TO WEAKEN. PEOPLE IN THE WARNING AREA SHOULD BE READY FOR DAMAGING WINDS. SECURE ITEMS SUCH AS TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. $$ WAZ001-503>505-508-509-511-512-100500- /O.CON.KSEW.WI.Y.0004.000000T0000Z-070110T0500Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-SEATTLE/BREMERTON AREA-TACOMA AREA- HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- 237 PM PST TUE JAN 9 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE UNTIL THE COLD FRONT PASSES THROUGH THE REGION OVER THE NEXT COUPLE OF HOURS. AFTER THE FRONT PASSES THE WINDS WILL BECOME SOUTHWEST...THEN BEGIN TO EASE UP LATER IN THE EVENING. THE STRONGEST WIND GUSTS WILL OCCUR ALONG AND BEHIND THE COLD FRONT. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...SHOULD ALSO BE ALERT FOR SUDDEN...STRONG CROSS WINDS. $$ CERNIGLIA WWW.WEATHER.GOV/SEATTLE
000 WWUS76 KSEW 100242 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 642 PM PST TUE JAN 9 2007 WAZ506-507-510-514-100345- /O.EXP.KSEW.HW.W.0003.000000T0000Z-070110T0300Z/ WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-ADMIRALTY INLET AREA- EASTERN STRAIT OF JUAN DE FUCA- 642 PM PST TUE JAN 9 2007 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM PST THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 7 PM PST THIS EVENING. THE COLD FRONT HAS MOVED EAST OF THE CASCADES AND THE WIND HAS SUBSIDED BELOW WARNING CRITERIA...AND IS EXPECTED TO REMAIN SO. THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM. $$ WAZ001-503>505-508-509-511-512-100345- /O.CAN.KSEW.WI.Y.0004.000000T0000Z-070110T0500Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-SEATTLE/BREMERTON AREA-TACOMA AREA- HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- 642 PM PST TUE JAN 9 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WIND ADVISORY. THE COLD FRONT HAS MOVED EAST OF THE CASCADES AND THE WIND HAS SUBSIDED THIS EVENING. ALTHOUGH THE WIND WILL REMAIN GUSTY FOR A FEW MORE HOURS...WIND SPEEDS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA AND ARE EXPECTED TO REMAIN SO. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ CERNIGLIA WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Jan 9, 3:00 AM PST, 5 minutes earlier.
Area forecast discussion, Jan 9, 3:00 AM PST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 300 AM PST TUE JAN 9 2007 .SYNOPSIS...A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA LATER TODAY. A COLD UPPER LEVEL TROUGH WITH AN UNSTABLE AIR MASS WILL BE OVER THE REGION WEDNESDAY...WITH THE SNOW LEVEL FALLING TO SEA LEVEL. A MODIFIED ARCTIC FRONT WILL MOVE ACROSS THE REGION WEDNESDAY NIGHT AND EARLY THURSDAY. STRONG HIGH PRESSURE OVER THE REGION WILL BRING ABOUT DRY...BUT CHILLY CONDITIONS...FOR THE WEEKEND. && .SHORT TERM...MUCH TO TALK ABOUT THIS MORNING WITH MORE RAIN...WIND...AND EVEN SOME LOWLAND SNOW ON THE WAY. WINDS HAVE PICKED UP EARLY THIS MORNING AS A WARM FRONT LIFTS THROUGH THE AREA. THIS PUTS WA IN THE WARM SECTOR THROUGH THIS MORNING WITH BREEZY S WINDS...ESPECIALLY N OF SEATTLE WITH THE STRONGER GRADIENTS. BY THE AFTERNOON...S WINDS WILL PICK UP STRONGER ACROSS THE ENTIRE AREA AS STRONG COLD FRONT PUSHES INTO THE AREA. RAIN WILL DEVELOP ALONG THE COAST BY MIDDAY AND SPREAD INLAND DURING THE AFTERNOON. WINDS RIGHT ALONG AND BEHIND THE FRONT WILL BE QUITE GUSTY AS THE SFC LOW OVER SRN BC STALLS AND DEEPENS AS THE FRONT PIVOTS INTO WRN WA. FEEL IT IS PRUDENT TO ISSUE A WIND ADVISORY FOR MOST THE AREA. STRONGER WESTERLIES WILL SURGE DOWN THE STRAIT BY LATE THIS AFTERNOON OR EVENING GIVING A BRIEF PERIOD OF POSSIBLE HIGH WINDS. GRADIENTS THROUGH THE STRAIT ARE PROGGED A LITTLE LESS THAN THE FRI NIGHT SYSTEM BUT PROBABLY UNDERDONE SOMEWHAT. THE MM5 GFS/ETA BOTH SHOW WIND SPEEDS JUST BELOW WARNING CRITERIA BUT IT IS AWFUL CLOSE. GIVEN THE STRENGTH OF THE FRONT...VERY STRONG COLD AIR ADVECTION...AND STRONG WLY FLOW LINED UP THOUGH THE STRAIT...IT IS PROBABLY A GOOD IDEA TO GO WITH A WARNING FOR THE STRAIT AND EWD INTO THE WHIDBEY ISLAND/EVERETT AREA. HOWEVER...WILL OPT TO EXCLUDE THE E PGTSND LOWLAND ZONES AS HIGHER NW WINDS ARE LESS LIKELY TO REACH THAT FAR INLAND. SNOW WILL DEVELOP IN THE MOUNTAINS LATE IN THE AFTERNOON AND ESPECIALLY EARLY THIS EVENING. MODEL QPF AMOUNTS SUGGEST A QUICK 6 INCHES ACROSS THE CASCADES W/ THE FRONT...AND PROBABLY SOME ADDITIONAL POST FRONTAL SNOW OVERNIGHT WITH COLD AIR AND WLY FLOW. WILL GO WITH A SNOW ADVISORY FOR THE CASCADES LATE TODAY AND THIS EVENING FOR 5 TO 10 INCHES IN 12 HOURS TUE NIGHT. MODELS CONTINUE TO SHOW A VERY COLD AIR MASS TO USHER INTO WRN WA BEHIND THE FRONT TUE NIGHT. IT APPEARS THE AMS WILL COOL ENOUGH BY AROUND MIDNIGHT FOR ANY PRECIP TO FALL IN THE FORM OF SNOW. MESO MODELS ARE SHOWING SOME REAL INTERESTING POSSIBILITIES FOR ACCUMULATING SNOW OVER THE LOWLANDS OF WRN WA BY EARLY WED MORNING. THE TRICK WILL BE PINNING DOWN EXACTLY WHERE AND HOW MUCH. ALL MODELS AGREE ON DRIVING IN A WELL DEFINED SFC TROUGH WITH GOOD UPPER LEVEL DYNAMICS AS THE COLD UPPER TROUGH SETTLES OVER HEAD. MODEL TIME-HEIGHT SECTIONS ON BOTH THE NAM/GFS SHOW DEEP MOISTURE FROM THE SFC TO 500MB WITH THIS FEATURE ALONG WITH LOTS OF LOW LEVEL CONVERGENCE. GFS QPF IS RUNNING .1-.25 INCHES QPF ACROSS MOST THE AREA...WITH THE NAM GIVING SIMILAR AMOUNTS BUT FOCUSING A HIGHER QPF BULLSEYE CLOSE TO HALF INCH FROM JUST N OF SEATTLE TO AROUND EVERETT AND W TO THE STRAIT. THIS IS DUE TO THE COMBINATION OF STRONG CONVERGENCE IN ADDITION TO THE INSTABILITY AND MOISTURE ACROSS MUCH OF THE AREA. AT THIS TIME...IT SEEMS A FAIRLY WIDESPREAD DUSTING TO PERHAPS 2 INCHES IS A GOOD BET BUT SHOULD MOSTLY STAY BELOW WARNING CRITERIA. THE EXCEPTION COULD BE WRN SNOHOMISH/FAR N KING COUNTY IF CONVERGENCE FORMS...BUT ITS TOO UNCERTAIN TO GO WITH A WATCH AT THIS TIME. WILL MENTION A GENERAL 1-2 INCHES IN THE FORECAST...WITH LOCALLY HIGHER AMOUNTS IN THE CONVERGENCE AREA N OF SEATTLE. IT COULD ALSO BE THE CASE THAT THIS CONVERGENCE LINE DROPS S INTO THE METRO AREA RIGHT IN THE MIDDLE OF MORNING RUSH HOUR...SO ANY ACCUMULATIONS COULD MAKE FOR A REAL MESS. INSTABILITY CONTINUES THROUGH THE DAY WED...THOUGH SNOW SHOWERS SHOULD BECOME MORE WIDELY SCATTERED WITH LITTLE IF ANY ACCUMULATION BY LATE MORNING/AFTERNOON...UNLESS A PSCZ REFORMS. BOTH THE GFS/NAM AGREE ON DRIVING THE MODIFIED ARCTIC FRONT S THROUGH WRN WA WED EVENING. THIS WILL BRING A REINFORCING SHOT OF COLD AIR...SIMILAR TO THE EVENT LAST NOVEMBER. STILL TOO EARLY TO SAY..BUT THERE IS ALSO A CHANCE OF A QUICK SHOT OF SNOW ALONG THE FRONT. IT WOULD BE QUITE COLD BY THAT TIME...MOSTLY 20S...SO ANYTHING FALLING WOULD BE STICKING. HOWEVER...MODELS ARE NOT IN AGREEMENT ON GENERATING QPF WITH THE FRONT SO I WILL KEEP ACCUMULATIONS LOW IN THE FORECAST...MOSTLY AN INCH OR LESS IN THE EVENING. THU MORNING MAY BE THE COLDEST OF THE NEXT SEVERAL MORNING...ESPECIALLY WHERE THERE MAY BE A LITTLE SNOW COVER. LOWS IN THE TEENS AND LOW 20S THE RULE. .LONG TERM...HIGH PRESSURE BUILDS CLOSE ENOUGH TO THE W COAST TO KEEP DRY BUT COOL OFFSHORE FLOW OVER THE AREA THROUGH THE WEEKEND. TEMPS SHOULD MODIFY SLIGHTLY EACH DAY SAT/SUN...BUT STILL REMAIN A LITTLE BELOW AVERAGE. MODELS MAINTAIN THE RIDGE INTO EARLY NEXT WEEK WITH DRY WEATHER. LOOKS LIKE A STRING OF VERY NICE DAYS IN STORE...WE ARE DUE MERCER && .AVIATION...MVFR CEILINGS DOMINATED ACROSS THE REGION OVERNIGHT THOUGH A FEW SPOTS HAVE BRIEFLY BECOME VFR. EXPECT MVFR CEILINGS TO CONTINUE MUCH OF THE DAY. CEILINGS COULD POP UP TO VFR FOR AWHILE MIDDAY BEFORE PRECIP SPREADS IN WITH THE STRONG FRONT THIS AFTERNOON. WINDS MAY BECOME A FACTOR FROM NOON ONWARD WITH THE POTENTIAL FOR LOCALIZED LOW LEVEL WIND SHEAR INCREASING TOWARD LATE AFTERNOON. FOR KSEA...MVFR CEILINGS THROUGH MUCH OF THE DAY. SOUTH WIND 10 TO 15 KNOTS RISING TO SOUTHWEST 15 TO 20 GUSTING 25 KNOTS THIS AFTERNOON. WIND EASES TO SOUTHWEST 10 TO 15 KNOTS LATE TONIGHT. PRECIP REMAINS IN LIQUID FORM THROUGH TODAY. WEDNESDAY MORNING DETAILS REMAIN A DIFFICULT CALL. AT THIS POINT...BEST POTENTIAL FOR ANY LIGHT SNOWFALL ACCUMULATION APPEARS TO BE 13-18Z TIME FRAME ON WEDNESDAY MORNING. AGAIN...THIS IS A TOUGH CALL. .MARINE...GALE WARNINGS IN EFFECT FOR ALL WATERS WITH ANTICIPATED WIND AHEAD OF THE INCOMING FRONT THIS AFTERNOON. POTENTIAL FOR BRIEF STORM FORCE WIND EXISTS PARTICULARLY AT THE EAST ENTRANCE TO THE STRAIT...WITH STRONG WEST TO NORTHWESTERLY PUSH LATE THIS AFTERNOON BEHIND FRONT. 27 && .SEW WATCHES/WARNINGS/ADVISORIES... .FLOOD WATCHES AND WARNINGS IN EFFECT. SEE BULLETINS FOR DETAILS. .HIGH WIND WARNING EASTERN STRAIT...ADMIRALTY INLET...WESTERN SKAGIT COUNTY...AND EVERETT AND VICINITY FOR TUE AFTERNOON AND TUE EVENING. .WIND ADVISORY INTERIOR LO .SNOW ADVISORY CASCADES LATE THIS AFTERNOON THROUGH TONIGHT. .GALE WARNING ALL WATERS. .SMALL CRAFT ADVISORY FOR ROUGH CONDITIONS GRAYS HARBOR BAR. WEATHER.GOV/SEATTLE
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 2:32 AM PST | Snow Advisory | SEW | San Juan | 43 hr |
| Jan 9, 3:05 AM PST | High Wind Warning | SEW | 16 hr |
Nearby
Wind Advisories in Washington, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.